Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Burning from elbow to shoulder, all tests normal. It starts on physical exercise. Should i take Dulane 30?

I am having burning in left hand from elbow to upper shoulder , Doctor has started Met Nurobian OD, but haven t got any advantage from that. My HB is 14.8, Pletlet count is 0000, blood sugar is 82 mg, Urine report is very well as per Doctor, serum vitamin B12 is 215 pg/ml. I had got injury in right hand before six years and I had taken pain killer dosage till long time about 6 months. The Tablets were Ibuprofen, Paracetamol and Diclofenac as per physcian had prescribed. But, Burning in left hand is still exists. It starts while morning walk or jogging and also whenever I have to walk to long distance after having lunch or any type of snacks. What should I do? Doctor has also prescribed Dulane 30 , but I haven t take the medicine and asking you for help.
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Jul 2013
Hi, thanks for writing to HCM.

"Burning" type of pain is typical of a NERVE IRRITATION.

In your case, I suspect C5-C6 radiculopathy. This means that a cervical disc at C5-C6 level might be compressing the left nerve root causing the symptoms.

I suggest you to undergo MRI scan of the cervical spine which diagnoses the condition.

Consult an orthopedic surgeon and follow his advice.

Hope this information is helpful. Good day
Answered: Tue, 23 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor